# SDR DALA2021040702047

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 67,973 hours, 31,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3258 ROW 19 ABC PSU INOP, PASSENGER OXYGEN. CORRECTIVE ACTION: R/R OXYGEN PSU AT ROW 19ABC IAW A320 AMM 35-21. PERFORMED OPS TEST OF THE EMERGENCY OXYGEN SYSTEM IAW A320 AMM 35-23. OK FOR SVC. (7589946)
